Access count of this item: 38

Files in This Item:
File Description SizeFormat 
1719-07.pdf967.46 kBAdobe PDFView/Open
Title: Numerical Existence Proofs and Guaranteed Error Bounds for Solutions to Two-Point Boundary Value Problems (Recent Developments of Numerical Analysis and Numerical Computation Algorithms)
Authors: Takayasu, Akitoshi
Oishi, Shin'ichi
Kubo, Takayuki
Author's alias: 高安, 亮紀
大石, 進一
久保, 隆徹
Issue Date: Nov-2010
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1719
Start page: 48
End page: 60
URI: http://hdl.handle.net/2433/170362
Appears in Collections:Recent Developments of Numerical Analysis and Numerical Computation Algorithms

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.